# SDR SCNA20230208074

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-8
- Aircraft serial: 29120
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: BAC1496444
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203350000 NR00005: FWD CARGO BAY, RH Z CHANNEL HAS SEVERAL CORRODED FASTENER HOLES FROM STA 500A-500I. RESOLUITION: REPAIRED FWD CARGO BAY RH ZEE CHANNEL FROM STA 500A-500I IAW B737 SRM 51-40-02-0G, SRM 53-00-53-2R-5 REPAIR 5 AND DWG 143A7500.
